# SDR ASOA2013040403310

- Difficulty date: March 17, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 10,637 hours, 6,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND MID CAP ANGLE CORRODED AT SCREW HOLES.   REMOVED PAX DOOR SURROUND MID CAP ANGLE.  CORRODED BEYOND LIMITS IAW 53-00-00-101-001-A01 SRM 57-41-02-001-001-A01.  REPLACED PAX DOOR SURROUND MID CAP ANGLE IAW SRM 51-41-02-001-001-A01.
